# SDR IPXA2023080819059

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 63,247 hours, 20,920 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 7607
- Condition: Arced
- Location: Wx Radar
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB, ON CLIMB OUT,(WXR FAIL) DISPLAYED ON BOTH CAPT AND FO ND. INTERMITTENT (WXR SYS) STATUS MESSAGE DISPLAYED. RESULTED IN AIR TURN BACK.  OII 1 FOUND EVIDENCE OF ARCHING ON SOCKET 2 CONNECTOR D391C AND NO PIN RETENTION.  REPLACED ALL USED SOCKETS OF CONNECTOR D391C SWPM 20-71-14.  FOUND EVIDENCE OF ARCHING ON WX TRANSCEIVER PIN 2.  R&R WX TRANSCEIVER MM 34-43-01.  DURING OPERATIONAL TEST AT 60 MIN WX FAIL CONT MESSAGE.  R&R WX RADAR CONTROL PANEL MM 34-43-02.  ACCOMPLISHED OPERATIONAL TEST MM 34-43-01 FOR 90+ MINUTES NO FAULTS FOUND.
